MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941824400
Medical Device Problem Codes Device-Device Incompatibility (2919); Difficult to Advance (2920); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that stent dislodgement occurred.The 80% stenosed target lesion was located in a coronary artery.A 4.00 x 24mm synergy xd drug-eluting stent was advanced for treatment.However, the stent detached from the balloon and stayed in the 6f guidezilla guide extension catheter when it was advanced.Both devices were removed from the patient successfully and the procedure was completed with another of the same device.No patient complications were reported.,.
 
Additional Manufacturer Narrative
Device evaluated by mfr: synergy xd mr us 4.00 x 24mm stent delivery system was returned for analysis.Visual, tactile, microscopic, dimensional and device to device interaction analysis was performed on the device.Visual examination identified stent struts were pulled proximally and bunched at the distal section of the device.No issues identified with the hypotube shaft.The inner polymer extrusion was damaged, 5.5cm proximally from the tip of the device.The bumper tip showed signs of distal tip damage.Microscopic analysis of the stent struts identified stent struts pulled proximally in the distal section of the device and away from the distal markerband.No signs of stent movement on the proximal section of the stent however, stent struts were pulled proximally and bunched at the distal section of the device.Balloon cones were reviewed, and no issues were noted.Balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.Dimensional testing revealed the undamaged crimped stent outer diameter was measured and the result was within max crimped stent profile measurement.Device to device interaction revealed the device could be loaded and tracked over a 0.0140-inch guidewire with no issues.No other device issues were identified during returned product analysis.
 
Event or Problem Description

Brand Name
SYNERGY XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key16787527
Report Number2124215-2023-18732
Device Sequence Number5695093
Product Code NIQ
UDI-Device Identifier08714729981145
UDI-Public08714729981145
Combination Product (Y/N)Y
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/24/2024
Device Model NumberH7493941824400
Device Lot Number0029344854
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/13/2023
Supplement Date Received by Manufacturer10/27/2023
Initial Report FDA Received Date04/21/2023
Supplement Report FDA Received Date11/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown